Journal of Advanced Research in Pure Mathematics, Volume (6), No (4), Year (2014-11) , Pages (24-32)

Title : ( Jordan derivations on trivial extension algebras )

Authors: azam erfanian attar , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We investigate the structure of derivations and Jordan derivations on trivial extension algebras. We provide some sufficient conditions such that every Jordan derivation on a trivial extension algebra is a derivation. A number of applications related to Jordan derivations on certain trivial extension algebras are also presented.Our approach not only provides a direct proof for a result of Zhang and Yu [14] stating that every Jordan derivation on a triangular algebra is a derivation but also gives new perspectives to some known results.

Keywords

Jordan derivation; Derivation; Trivial extension algebra; Triangular
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1047417,
author = {Erfanian Attar, Azam and Ebrahimi Vishki, Hamid Reza},
title = {Jordan derivations on trivial extension algebras},
journal = {Journal of Advanced Research in Pure Mathematics},
year = {2014},
volume = {6},
number = {4},
month = {November},
issn = {1943-2380},
pages = {24--32},
numpages = {8},
keywords = {Jordan derivation; Derivation; Trivial extension algebra; Triangular algebra.},
}

[Download]

%0 Journal Article
%T Jordan derivations on trivial extension algebras
%A Erfanian Attar, Azam
%A Ebrahimi Vishki, Hamid Reza
%J Journal of Advanced Research in Pure Mathematics
%@ 1943-2380
%D 2014

[Download]